# SDR ABXA040011

- Difficulty date: December 3, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N848AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46032
- Aircraft time: 53,560 hours, 24,328 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 FORWARD PAX DOOR, LOWER AFT CORNER HAD A CRACK IN EXTERNAL SKIN. REMOVED DAMAGED AREA, REPAIRED SKIN / DOUBLER TRIM OUT IAW SRM 53-2-0 AND REA D853-48470MR.
